| Model Number |
MODEL 100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
Event or Problem Description
After patient use, the autopulse platform (serial #(b)(4)) displayed user advisory "(ua)02" (compression tracking error) error message.No patient involvement.